# SDR ZZDA2011794

- Difficulty date: September 19, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGERON STRINGER AND BRACKET SUPPORT, STA 1037 TO 1053, LONG L22, CORROSION.  OPEN DEFECT.
